Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My son is suffering from schizoid personality disorder, please suggest

My son aged 19 was diagnosed with schizoid personality disorder . He has been taking risdone 3mg, quitipin 25 mg, inderal 40 mg half tablet twice, kemadrine 2.5mg, venlor XR 75 mg twice pregabid OD 150 mg, Previously he was also given uvox 100 depakote XR 500/250. Even with medication counseling my son feels constantly stressed suffers from headaches says that he has lost his concentration which was excellent previously
Asked On : Wed, 10 Nov 2010
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

I am presuming the question is if his problems are related to medication or his illness and if they can be helped.

There is a good chance that his concentration problems and headaches could be because of medication....more assessment needs to be done for a firm conclusion.

The best way forward is for him to go back to the treating psychiatrist for he is best placed to help him.

I would also respectfully suggest that actually all of these MUST have been already being periodically monitored and if these have not been picked up, then either there is lack of trust on your part in not disclosing these to your psychiatrist or lack of sufficient monitoring by the psychiatrist ....both of which are not good for your son's health.

Please make sure that he is adequately monitored every 2-3 months, on account of the amount of medication he is on.

Good luck to both you and your son.
Answered: Thu, 23 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor